# SDR NWAA070906717

- Difficulty date: February 23, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N617US
- Make and model: Boeing 747251F
- Aircraft serial: 21121
- Aircraft time: 104,256 hours, 25,573 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 860
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK, FOUND CRACKS IN LT AND RT TENSION TIE FASTENER HOLES AND FRAME AT BS 860 UPPER LOBE.  REPAIRED PER EA 67-208623.
